# SDR ASOA20150320027

- Difficulty date: March 20, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 25,229 hours, 14,892 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200202068
- Condition: Seized
- Location: Left
- Part time: 22,549 hours, 16,673 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 6104 THE CREW REPORTED SMOKE IN THE CABIN AND FLIGHT DECK DURING CLIMBOUT IN ICING CONDITIONS.  THE ACFT RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE ACFT AND R & R THE NR 1 ACM, OPS CHECKS WERE PERFORMED WITH NO DEFECTS NOTED AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
